MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000479198

Медицинская библиотека · Current problems in dermatology · 2017

Skin Manifestations of Targeted Antineoplastic Therapy.

Sanmartín Onofre

СтатьяПеревод пока не подготовлен

Аннотация

The management of oncology patients has changed significantly over recent years, with the development of new targeted anticancer therapies. Cutaneous adverse effects are among the most frequently observed toxicities with many targeted agents; their intensity can be dose-limiting or lead to the discontinuation of therapy. Tyrosine kinase inhibitors can cause maculopapular rash and hand-foot reaction, whereas papulopustular rash, paronychia, regulatory changes in hair, and dryness are caused by epidermal growth factor receptor inhibitors. SMO inhibitors, vismodegib and sonidegib, may result in muscle spasms and alopecia.

Для цитирования: Sanmartín Onofre. Skin Manifestations of Targeted Antineoplastic Therapy.. Current problems in dermatology. 2017. DOI: 10.1159/000479198.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.